# SDR USAA2010102992444

- Difficulty date: October 15, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53070011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON SEAT TRACK RAIL BETWEEN FR56 TO FR64, -Y1292.  REPAIRED SEAT TRACK RAIL BETWEEN FR56 TO FR64, -Y1292 IAW A320 SRM 53-41-15.
